# SDR SWIA200413952

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft time: 24,807 hours, 32,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CORROSION FOUND AROUND A/NUT HOLES AND SURFACE AS MARKED ON FLOORBEAM BUTTSTRAPS AT FR 13 - FR 38, Y 0.00 (CENTER).  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED INTERCOSTAL IAW SRM 51-25-00, 51-40-02, AND 51-40-05.
